# SDR WTAA980052

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120221
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 922AA2YA6PZ722
- Condition: Intermittent
- Location: Nlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BFL - LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  AIRCRAFT RETURN TO STATION WITHOUT INCIDENT.  MAINTENANCE REPLACED RT MAIN LANDING GEAR 'A' SYSTEM UPLOCK PROXIMITY SENSOR.  LANDING GEAR OPERATIONAL NORMAL DURING GROUND CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
